How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor (MD)
Category: Health
Satisfied Customers: 5660
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Health Question Here...
Family Physician is online now
A new question is answered every 9 seconds

Can this medicine make you hallcinate, Lisinopril.

Customer Question

Can this medicine make you hallcinate
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: Lisinopril. MetOprolol. Omeprazole atovastatin.
JA: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 1 month ago.
Category: Health
Expert:  Dr. Mo replied 1 month ago.

Hi Dr. Ashori here.

No, unless you are also feeling very sick (such as side effects or allergies to the medicine) it shouldn't make you hallucinate.

Expert:  Dr. Mo replied 1 month ago.

Are these medicines new?

Is there anything else besides the lisinopril, metoprolol, omperazole and atorvastatin?